# SDR 20010305CW009

- Difficulty date: July 11, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N222WK
- Make and model: Cessna T337B
- Aircraft serial: 3370696
- Engine: Cont TSIO360A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6493684A1
- Part serial: G289904BR
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED FUEL PUMP, MOTOR DRIVEN FUEL PUMP REACHED SPECIFIED CALIBRATING VALUES.  WITH HIGHWING TANK CONNECTED TO THE FUEL PUMP INLET PORT, THE NONE DRIVEN FUEL PUMP LEAKS REGARDLESS  THE MIXTURE LEVER POSITION THROUGH THE OUTLET PORT.  WITH MIXTRUE LEVER IN IDLE CUT OFF THE FUEL FLOW IS THE SAME AS IN FULL RICH.  3 TO 4MM/0.012IN TO 0.16IN/ AWAY FROM THE IDLE CUT OFF STOP, THERE IS THE LOWEST FUEL FLOW.
